Conjugation-invariant means
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 221-225
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_221_225,
author = {V. Losert and H. Rindler},
title = {Conjugation-invariant means},
journal = {Colloquium Mathematicum},
pages = {221--225},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-221-225},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-221-225/}
}
V. Losert; H. Rindler. Conjugation-invariant means. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 221-225. doi: 10.4064/cm-51-1-221-225
Cité par Sources :